| Model Number |
CL-2295 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the catheter (lot #unknown) for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
Event or Problem Description
On 05 november 2021, zoll received a medwatch report mw5103252: pt has coolgard central line triple lumen in the left femoral site.During shift rn sparks observed the normal saline bag attached to the coolgard set up had less saline in 1t than usual.Resident and attending physicians were made aware as was the family of pt.Decision made to remove defective coolgard catheter and place a new one.Around 350-400 ml's infused into the patients femoral catheter due to a faulty balloon in coolgard catheter system.The customer provided no further information.The patient's status information was requested but the customer did not provide a response.